

WRO International Final 2022 Tournament Schedule

Day 1 - Thursday, November 17, 2022

Time	General	RoboMission (Hall 4)	RoboSports (Hall 4)	Future Innovators (Hall 5)	Future Engineers (Hall 5)			
08:30				,	, ,			
08:45								
09:00	Venue Open							
09:15 09:30			<u>'</u>					
09.30		Free Practice Time	Free Practice Time	Setup Booths	Free Practice Time			
10:00		Judge Meeting (1hr)	Judge Meeting (1hr)	Judge Meeting (1hr)	Judge Meeting (1hr)			
10:15		3 3 7	- J - J - J - J	, J , ,	- J J ,			
10:30								
10:45		Free Practice Time			Free Practice Time			
11:00			Free Practice Time		to do a a mandada			
11:15				Setup Booths	Judges review Engineering			
11:30 11:45					Documentation			
12:00				Judges check	2 o o a monta a o m			
12:15		Lunah (Hall C)	Tank Dahat Ohask	Booths				
12:30		Lunch (Hall 6)	Test Robot Check		Test Robot Check			
12:45	Total Lunch Time		One test game per team (robots stay in					
13:00	(Hall 6)				Test			
13:15			quarantine)		Qualification Round			
13:30 13:45		Test Robot Check						
14:00		Test Round	Lunch (Hall 6)	Lunch (Hall 6)	Lunch (Hall 6)			
14:15		Season Challenge						
14:30								
14:45								
15:00								
15:15	Transfer to Surprise Welcome Activity (Starting from Entrance North)							
15:30 15:45								
16:00	Welcome Activity at Signal Iduna Park (Borussia Dortmund Soccer Stadium)							
16:15								
16:30	Transfe	Transfer to Venue (Entering Venue through Entrance North, continue directly to hall 6)						
16:45								
17:00								
17:15		Opening Ceremony (Hall 6)						
17:30 17:45			,					
18:00								
18:15								
18:30								
18:45								
19:00	Dinner (Hall 6)							
19:15 19:30								
19:30		Simo (nai v)						
20:00								
20:15								
20:30								
20:45		ı	ı					
21:00								
21:15 21:30								
21:45	Venue Closed							





WRO International Final 2022 Tournament Schedule

Day 2 - Friday, November 18, 2022

Time	General	RoboMission (Hall 4)	RoboSports (Hall 4)	Future Innovators (Hall 5)	Future Engineers (Hall 5)			
08:30	Venue Open							
08:45		A	<u>'</u>		Official Duration			
09:00 09:15		Announcement Surprise Rule	Official Practice		Official Practice Time (60 Minutes) &			
09:13		ourprise raile	Time (60 Minutes)		Judges question			
09:45			Time (oo wiinates)		Teams on Eng. Doc.			
10:00		Official Practice	Robot Check	Judging Round 1				
10:15		Time (90 Minutes)			Robot Check			
10:30		, ,	1 st game per team		1 st Qualification			
10:45					Round			
11:00		Robot Check		Judging Round 2				
11:15			2 nd game per team	oudging reduit 2				
11:30		Round 1						
11:45		Season Challenge		Lunch (Hall 6)	Lunch (Hall 6)			
12:00 12:15			Lunch (Hall 6)		` ,			
12:30					Official Practice			
12:45	Total Lunch Time				Time (60 Minutes) &			
13:00	(Hall 6)	Lunch (Hall 6)	3 rd game per team	Judging Round 2	Judges question			
13:15	(* ************************************		game per team		Teams on Eng. Doc.			
13:30			4 th game per team					
13:45					Robot Check			
14:00					2 nd Qualification			
14:15					Round			
14:30			5 th game per team	Judging Round 3				
14:45								
15:00		0.00			055.1.5			
15:15		Official Practice Time (60 Minutes)	6 th game per team		Official Practice			
15:30 15:45					Time (60 Minutes)			
16:00								
16:15		Robot Check			Robot Check			
16:30		Round 2	7 th game per team					
16:45		Season Challenge	3 1		1 st Final Round			
17:00		_	Oth same per toom					
17:15			8 th game per team (robots stay in	Judging Round 4				
17:30			quarantine)					
17:45			455.57677					
18:00								
18:15 18:30								
18:45								
19:00								
19:15								
19:30		Friendship Night & Dinner (Hall 6)						
19:45								
20:00								
20:15								
20:30								
20:45								
21:00								
21:15								
21:30	Venue Closed							
21:45	71777							





WRO International Final 2022 Tournament Schedule

Day 3 – Saturday, November 19, 2022

Time	General	RoboMission (Hall 4)	RoboSports (Hall 4)	Future Innovators (Hall 5)	Future Engineers (Hall 5)			
08:30	Venue Open							
08:45 09:00		Announcement 2 nd	•		Official Practice			
09:15		Day Challenge	9 th game per team		Time (60 Minutes) &			
09:30			game per team	Judging Round 4	Judges provide			
09:45		Francisco Timos			feedback on Eng. D.			
10:00		Free Practice Time	10 th game per team	Deadl. Team Award	Robot Check			
10:15				Comeback Judging	Robot Check			
10:30		Deadline Attempt 1	Game # Balancing	Rounds	2 nd Final Round			
10:45					Z Tillal Round			
11:00		Free Practice Time	Play-off games	Begin Final				
11:15			0 . E. 1	Deliberation Meeting				
11:30		Dandling Attended	Semi-Final	Lunch Teams				
11:45 12:00		Deadline Attempt 2	3 rd place game Final	(Hall 6)				
12:15		Lunch (Hall 6)	Fillal	(F.D. goes on)				
12:30			Lunch (Hall 6)	End Final				
12:45	Total Lunch Time			Deliberation Meeting				
13:00	(Hall 6)			Lunch Teams & Judges (Hall 6)	Lunch (Hall 6)			
13:15	,							
13:30								
13:45								
14:00								
14:15								
14:30								
14:45								
15:00								
15:15 15:30								
15:45	Closing & Award Ceremony (Hall 6)							
16:00								
16:15								
16:30								
16:45								
17:00								

